Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Acute pain in the back, hips and legs. Taking Nervio, Hifenac. Lumbar spondylosis with degenerative disc disease. When can I stop medications?

I am 65 years old and I am feeling acute pain in my back ,hips,down to knee and then further down to the point above ankle.I have been taking medicine like Nervio, Hifenac,Deugaba,Rejunuron etc but with no relief.These medicine have lot of side effects and I do not want to continue. I am experiencing loose stool also.I got MRI also and findings are that i am suffering from lumber spondy losis with degenerative disc disease and multilevel disc bulge with right para central disc protrusion at L4-L5 causing right lateral recess steno-sis and narrowing of the neutral foramina bilaterally with ligamentum flavum adding to the compressive effect. I am attending physiotherapy treatment but with little relief.Should I continue to walk in acute pain? If so please suggest distance.Should I continue medicine? If so which one is good. Should I believe that there is no cure further and I have to suffer with this pain in my rest of life.? Please help me.
Asked On : Tue, 7 Aug 2012
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Shri sushil kashyap,
Thanks for query.
You have got multiple problems in your spinal canal giving you so much pain.
These problems makes treatment too difficult.
There one option is surgery and whether it is possible or not can be decided by spine specialist.
Consult spine specialist and seek his advice.
Avoid more walking as it may give pressure on the prolapsed disc producing more problems.
You can do your routine work.
Go for physiotherapy as advised by your doctor.
Take pain reliever as and when require.
Ok and bye.
Answered: Tue, 7 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor